# SDR LR7A9926

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Bs 467
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

CARGO COMPARTMENT AIR CONDITIONING OVERHEAT LIGHT CAME ON IN-FLIGHT.  SHUTDOWN CARGO COMPARTMENT AIR CONDITIONING SYSTEM IAW AFM EMERGENCY PROCEDURES AND ISOLATED WING.  DEFERRED CARGO COMPARTMENT AIR CONDITIONING SYSTEM PER MEL 21-1, DMI LOG NR 00082.  SPECIAL PROCEDURE NR 1 C/W, CARGO COMPARTMENT FLOW CONTROL AND SHUT OFF VALVE SECURED CLOSED IAW SMP 581 21A-50, PG 208.  CLEARED DMI 00082 5/4/99, TAT: 39998.  TIGHTENED CLAMPS NEAR TURBINE BYPASS AREA CARGO COMPARTMENT AIR CONDITIONING.  LEAK AND OPS CHECK PER SMP 581 21A-50-201.
